# SDR CALA2019042900675

- Difficulty date: April 29, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 70,596 hours, 28,633 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Condition: Missing
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 FUEL CAP MISSING. COMPLIED WITH CATEGORY 2 REF GMM 02-30-95. MISSING FUEL CAP ON CDL REF L/P 3082558
